# SDR C77A20170524002

- Difficulty date: May 24, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 26,543 hours, 15,272 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17032161626
- Condition: Cracked
- Location: Rt Wing
- Part time: 26,543 hours, 15,272 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING  INTERNAL BETWEEN SPAR II AND SPAR III, A CRACK WAS FOUND IN THE UPPER FLANGE OF RIB 10.  REPLACED THE RIB IAW SB 170-57-0047.
